Conditional brownian motion and the boundary limits of harmonic functions
Bulletin de la Société Mathématique de France, Tome 85 (1957), p. 431-458
@article{BSMF_1957__85__431_0,
     author = {Doob, Joseph Leonard},
     title = {Conditional brownian motion and the boundary limits of harmonic functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {85},
     year = {1957},
     pages = {431-458},
     doi = {10.24033/bsmf.1494},
     zbl = {0097.34004},
     mrnumber = {22 \#844},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1957__85__431_0}
}
Doob, J.L. Conditional brownian motion and the boundary limits of harmonic functions. Bulletin de la Société Mathématique de France, Tome 85 (1957) pp. 431-458. doi : 10.24033/bsmf.1494. http://www.numdam.org/item/BSMF_1957__85__431_0/

[1] R. Blumenthal, An extended Markov property (Trans. Amer. math. Soc., t. 85, 1957, p. 52-72). | MR 19,468g | Zbl 0084.13602

[2] M. Brelot, Le problème de Dirichlet. Axiomatique et frontière de Martin (J. Math. pures et appl., 9e série, t. 35, 1956, p. 297-335). | MR 20 #6607 | Zbl 0071.10001

[3] M. Brelot et G. Choquet, Espaces et lignes de Green (Ann. Inst. Fourier, Grenoble, t. 3, 1951-1952, p. 199-263). | Numdam | MR 16,34e | Zbl 0046.32701

[4] J. L. Doob, Semimartingales and subharmonic functions (Trans. Amer. math. Soc., t. 77, 1954, p. 86-121). | MR 16,269a | Zbl 0059.12205

[5] J. L. Doob, Probability methods applied to the first boundary value problem [Proc. Third Berkeley Symp. math. Stat. and Prob., t. 2, 1956, p. 49-80 (1955, Berkeley, Calif.) Berkeley et Los Angeles, University of California Press]. | Zbl 0074.09101

[6] J. L. Doob, Brownian motion on a Green space (Teoriya Veroyatnosti, t. 2, 1957, p. 3-33). | MR 21 #5240 | Zbl 0078.32505

[7] J. L. Doob, Probability theory and the first boundary value problem (Illinois J. Math. t. 2, 1958, p. 19-36). | MR 21 #5242 | Zbl 0086.08403

[8] J. L. Doob, Boundary limit theorems for a half-space [J. Math. pures et appl. (to appear)]. | Zbl 0097.34101

[9] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables (in russian), Moscow, 1949, (in translation) Cambridge, Mass, 1954. | Zbl 0056.36001

[10] G. A. Hunt, Markoff processes and potentials I (Illinois J. Math., t. 1, 1957, p. 44-93). | MR 19,951g | Zbl 0100.13804

[11] L. Naïm, Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel, Chartres, Durand, 1957 (Thèse Sc. math., Paris, 1957).